Alert archive / Georgia / River Flood Warnings in 2014
River Flood Warning 84, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 15, 2014, 5:12 AM EDT for Forsyth County, Georgia. It took effect at Apr 15, 2014, 5:48 AM EDT. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2014, 5:12 AM EDT (09:12 UTC)
- In effect from
- Apr 15, 2014, 5:48 AM EDT
- Expired
- Apr 15, 2014, 12:15 PM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1).
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
646
WGUS42 KFFC 150912
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 AM EDT TUE APR 15 2014
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED
STATES GEOLOGICAL SURVEY.
&&
GAC117-151615-
/O.NEW.KFFC.FL.W.0084.140415T0948Z-140415T1615Z/
/CMGG1.1.ER.140415T0948Z.140415T1000Z.140415T1015Z.UU/
512 AM EDT TUE APR 15 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE BIG CREEK NEAR CUMMING.
* FROM EARLY THIS MORNING UNTIL THIS AFTERNOON.
* AT 4 AM TUESDAY THE STAGE WAS 5.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE TO NEAR 6.1 FEET BY EARLY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MORNING.
* AT 6 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL EXPAND
INTO THE NATURAL FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM
FROM THE GAGE AT ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE
PORTIONS OF THE SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY
WILL BEGIN TO FLOOD. THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND
MCFARLAND ROAD WILL BE COVERED WITH AROUND ONE FOOT OF WATER. A
PORTION OF THE SIDEWALK UNDER MAJORS ROAD WILL BE COVERED WITH
AROUND TWO FEET OF WATER.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$2 follow-up statements
135
WGUS82 KFFC 151114
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 AM EDT TUE APR 15 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC117-151702-
/O.EXT.KFFC.FL.W.0084.000000T0000Z-140415T1702Z/
/CMGG1.1.ER.140415T0950Z.140415T1045Z.140415T1102Z.UU/
714 AM EDT TUE APR 15 2014
...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE BIG CREEK NEAR CUMMING.
* UNTIL THIS AFTERNOON.
* AT 6 AM TUESDAY THE STAGE WAS 6.1 FEET AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 6 FEET.
* THE RIVER WILL FALL BELOW FLOOD STAGE BY MID TO LATE THIS MORNING.
* AT 6 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL EXPAND
INTO THE NATURAL FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM
FROM THE GAGE AT ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE
PORTIONS OF THE SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY
WILL BEGIN TO FLOOD. THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND
MCFARLAND ROAD WILL BE COVERED WITH AROUND ONE FOOT OF WATER. A
PORTION OF THE SIDEWALK UNDER MAJORS ROAD WILL BE COVERED WITH
AROUND TWO FEET OF WATER.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC091-271-315-160114-
/O.CON.KFFC.FL.W.0083.000000T0000Z-140417T0000Z/
/ABBG1.1.ER.140414T0800Z.140415T1045Z.140416T1800Z.NO/
714 AM EDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL WEDNESDAY EVENING.
* AT 6 AM TUESDAY THE STAGE WAS 12.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE AFTERNOON.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS
ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$358
WGUS82 KFFC 151323
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 AM EDT TUE APR 15 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
GAC117-151353-
/O.CAN.KFFC.FL.W.0084.000000T0000Z-140415T1702Z/
/CMGG1.1.ER.140415T0950Z.140415T1100Z.140415T1211Z.UU/
923 AM EDT TUE APR 15 2014
THE FLOOD WARNING IS CANCELLED FOR
THE BIG CREEK NEAR CUMMING.
* AT 8AM TUESDAY THE STAGE WAS 5.8 FEET...FALLING.
* FLOOD STAGE IS 6.0 FEET.
* THE CREEK WILL CONTINUE TO FALL.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 15, 4:42 AM EDT, 30 minutes earlier.
Area forecast discussion, Apr 15, 4:42 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 442 AM EDT TUE APR 15 2014 .SHORT TERM /TODAY THROUGH WEDNESDAY/... AN AREA OF SHOWERS WILL CONTINUE ACROSS THE STATE THIS MORNING AS UPPER LEVEL TROUGH AND ASSOCIATED SURFACE FRONT SWEEP THROUGH THE REGION. COLD FRONT IS CURRENTLY PUSHING INTO NORTHWEST GEORGIA. HEAVIEST RAINFALL REMAINS ACROSS PORTIONS OF CENTRAL AND SOUTH GEORGIA...AND AS THE AXIS OF HEAVY RAINFALL REMAINS POSITIONED ACROSS THIS AREA...ANTICIPATE AN ADDITIONAL 1-1.5 INCHES OF RAINFALL TODAY. EMBEDDED ISOLATED TO SCATTERED THUNDERSTORMS ARE STILL POSSIBLE AS THIS AREA OF PRECIPITATION PUSHES EAST ACROSS THE AREA...ESPECIALLY ACROSS THE SOUTHERN AND EASTERN PORTIONS OF THE CWA WHERE INCREASING DIURNALLY DRIVEN INSTABILITY WILL SUPPORT CONVECTION. A FEW STRONG STORMS ARE POSSIBLE IN THE FAR SOUTHEAST CWA...ESPECIALLY MID MORNING THROUGH MID AFTERNOON...THOUGH THE BEST INSTABILITY IS EXPECTED TO REMAIN TO THE EAST. MODELS ARE IN GOOD AGREEMENT WITH USHERING THE FRONT INTO THE CAROLINAS BY THE AFTERNOON AND HAVE QUICKLY REDUCED POPS FROM WEST TO EAST THROUGH THE AFTERNOON BEFORE TAPERING THEM OFF COMPLETELY BY THIS EVENING. HIGH PRESSURE MOVES INTO THE AREA FOR THE REMAINDER OF THE SHORT TERM. TIGHT PRESSURE GRADIENT ACCOMPANYING THE FRONTAL BOUNDARY AS IS MOVES THROUGH THE STATE WILL YIELD WINDY CONDITIONS THROUGH THE DAY...WITH SPEEDS OF 10-20 MPH WITH GUSTS TO 35-45 MPH THROUGH 10 PM. ALTHOUGH HIGHEST WINDS ARE EXPECTED ACROSS NORTHERN AND WESTERN PORTIONS OF THE CWA...HAVE OPTED TO CONTINUE THE WIND ADVISORY FOR THE SE PORTIONS WHERE CRITERIA IS MARGINAL. A COLD AND DRY AIR MASS QUICKLY MOVES IN BEHIND THE FRONT...WITH CHILLY CONDITIONS EXPECTED WEDNESDAY. A FREEZE WARNING HAS BEEN ISSUED FOR OVERNIGHT TONIGHT THROUGH WEDNESDAY MORNING FOR MUCH OF NORTH AND CENTRAL GEORGIA WHERE TEMPERATURES WILL DROP INTO THE UPPER 20S AND LOW 30S. FOR NOW...HAVE NOT ISSUED A FROST ADVISORY FOR THE REMAINDER OF THE CWA AT THIS TIME...AS WINDS AND/OR DEW POINT DEPRESSION IS EXPECTED TO HINDER THE DEVELOPMENT OF AREAS OF FROST. CHANGES IN THESE PRODUCTS MAY BE NECESSARY ON THE DAY SHIFT WITH NEW MODEL INFORMATION. 31 .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... LONG RANGE MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH A COOL DOME OF HIGH PRESSURE SETTLING OVER THE ATLANTIC COASTAL STATES WEDNESDAY NIGHT-THURSDAY MORNING. THIS WILL RESULT IN A PSEUDO CAD WEDGE SETTING UP ACROSS NORTH AND EAST CENTRAL GA THURSDAY AND FRIDAY. A MOIST SOUTHERLY MID LEVEL FLOW WILL OVERRUN THE COOL EASTERLY SURFACE WINDS TO BEGIN INCREASING CLOUDS ON THURSDAY... AND THEN BRING A CHANCE OF RAIN SHOWERS TO THE AREA THURSDAY NIGHT AND FRIDAY. THE CAD WEDGE BEGINS TO ERODE FRIDAY AFTERNOON AS AN UPPER DISTURBANCE AND ASSOCIATED COLD FRONT APPROACH FROM THE NORTHWEST... THEN PUSH ACROSS THE FORECAST AREA FRIDAY NIGHT. LACK OF INSTABILITIES WILL CONTINUE TO SUPPORT ONLY SHOWERS AT THIS TIME. ALTHOUGH STILL SOME UNCERTAINTY ON TIMING... AS THE GFS IS SLIGHTLY FASTER THEN THE ECMWF... THE OVERALL TREND SUGGEST CLEARING CONDITIONS ON SATURDAY... AS COOL DRY HIGH PRESSURE BUILDS OVER THE AREA ON SATURDAY... AND PERSISTS THROUGH SUNDAY. LONG RANGE MODELS ARE SHOWING ANOTHER SUDO CAD WEDGE POSSIBLY BEING OVERRUN BY AN UPPER DISTURBANCE ON MONDAY. THIS WARRANTS A SLIGHT CHANCE OF SHOWERS ON MONDAY. 39 && .AVIATION... /ISSUED AT 235 AM EDT TUE APR 15 2014/ 06Z UPDATE... CIGS EXPECTED TO LOWER TO IFR THROUGH THE MORNING WITH RAIN CONTINUING ACROSS THE AREA. POCKETS OF VFR CIGS ARE OCCURRING OUTSIDE THE AREAS OF HEAVIEST RAIN...BUT THESE ARE EXPECTED TO BE TEMPORARY AS CONDITIONS DEGRADE THROUGH THE MORNING. RAIN WILL PUSH THROUGH THE AREA AHEAD OF A COLD FRONT...AND EXPECT MVFR CIGS THROUGH MID MORNING FOR THE ATL AREA...AND EARLY AFTERNOON FOR THE MCN AND AHN AREAS...FOLLOWED BY RAPID IMPROVEMENT. ACCOMPANYING THE FRONTAL PASSAGE IS A SHIFT OF THE WINDS FROM THE SW TO THE NW...WITH SPEEDS INCREASING TO 20G30KT FROM MID MORNING THROUGH THE AFTERNOON. //ATL CONFIDENCE...06Z UPDATE... MEDIUM-HIGH ON TIMING OF WIND SHIFT TO THE NW. MEDIUM ON CIGS AND VSBY THROUGH 16Z. HIGH ON ALL REMAINING ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 61 32 60 37 / 100 5 0 5 ATLANTA 55 34 58 41 / 70 0 0 5 BLAIRSVILLE 52 29 58 33 / 100 5 0 10 CARTERSVILLE 53 29 61 36 / 60 5 0 10 COLUMBUS 59 34 64 43 / 70 0 0 5 GAINESVILLE 56 33 58 39 / 100 5 0 5 MACON 63 32 64 38 / 100 5 0 5 ROME 54 29 62 36 / 60 0 0 10 PEACHTREE CITY 56 28 61 36 / 70 0 0 5 VIDALIA 71 42 67 43 / 100 10 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 8 AM THIS MORNING TO 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW... BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BUTTS...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE... CLAYTON...COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB... DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...JACKSON...JASPER...JONES...LAMAR...LUMPKIN...MADISON... MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALBOT... TALIAFERRO...TAYLOR...TOWNS...TROUP...UNION...UPSON...WALKER... WALTON...WARREN...WHITE...WHITFIELD...WILKES. && SHORT TERM...31 LONG TERM....39 AVIATION...31
Hazardous weather outlook, Apr 15, 2:33 AM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 233 AM EDT TUE APR 15 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 233 AM EDT TUE APR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SCATTERED THUNDERSTORMS AND HEAVY RAIN STILL POSSIBLE TODAY... ...STRONG NORTHWEST WINDS ARE EXPECTED TODAY BEHIND A COLD FRONT... ...FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT... A LARGE AREA OF RAIN SHOWERS WILL CONTINUE ACROSS NORTH AND CENTRAL GEORGIA THIS MORNING AND EARLY AFTERNOON AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS NORTH GEORGIA THIS MORNING... THEN ACROSS CENTRAL GEORGIA DURING THE EARLY TO MID AFTERNOON. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE EMBEDDED IN THE SHOWERS AT TIMES. INCREASING INSTABILITY DURING DAYTIME HEATING COULD PRODUCE A FEW STRONG STORMS AHEAD OF THE COLD FRONT... MAINLY ACROSS PARTS OF CENTRAL GEORGIA DURING THE MID MORNING TO MID AFTERNOON HOURS. THE STRONG STORMS COULD PRODUCE GUSTY WINDS... OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS. HEAVY RAINFALL IS ALSO POSSIBLE ACROSS NORTH GEORGIA THIS MORNING... AND CENTRAL GEORGIA THIS MORNING AND AFTERNOON. ADDITIONAL RAINFALL AMOUNTS OF 0.50 TO 1.00 INCH ARE POSSIBLE TODAY. THESE AMOUNTS OVER AN ALREADY SATURATED GROUND COULD RESULT IN ISOLATED MINOR FLOOD PROBLEMS ALONG A FEW CREEKS AND RIVERS TODAY. THE COLD FRONT AND ASSOCIATED CONVECTION WILL PUSH EAST OF THE AREA BY MID AFTERNOON AND END THE STRONG STORM AND HEAVY RAIN THREAT. BEHIND THE COLD FRONT... STRONG NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL DEVELOP. A WIND ADVISORY HAS BEEN POSTED FROM 8 AM THIS MORNING THROUGH 10 PM THIS EVENING. SEE THE LATEST WIND ADVISORY STATEMENT /ATLNPWFFC/ FOR FURTHER DETAILS. FREEZING TEMPERATURES ARE EXPECTED ACROSS NORTH AND PARTS OF CENTRAL GEORGIA LATE TONIGHT. SEE THE LATEST FREEZE WARNING STATEMENT /ATLNPWFFC/ FOR ADDITIONAL DETAILS. THOSE WITH AGRICULTURE INTEREST SHOULD MAKE PLANS TO PROTECT SENSITIVE OUTDOOR PLANTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A WEAK COLD FRONT WILL BRING A CHANCE FOR SHOWERS TO THE AREA FRIDAY AND SATURDAY. OTHERWISE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT ANY STORM OR RAINFALL REPORTS THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 2:29 AM EDT | Freeze Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 62 more | 31 hr |
Nearby
River Flood Warnings in Georgia, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.